×

zbMATH — the first resource for mathematics

The set of all nondominated solutions in linear cases and a multicriteria simplex method. (English) Zbl 0313.65047

MSC:
65K05 Numerical mathematical programming methods
90C05 Linear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yu, P.L, Cone convexity, cone extreme points and nondominated solutions in decision problems with multiobjectives, Center for systems science, the university of rochester, CSS 72-02, (1972)
[2] J. Optimization Theory Appl., to appear.
[3] Freimer, M; Yu, P.L, An approach toward decision problems with multiobjectives, () · Zbl 0365.90012
[4] Yu, P.L, Introduction to domination structures in multicriteria decision problems, ()
[5] Vincent, T.L; Leitmann, G, Control-space properties of cooperative games, J. optimization theory appl., 6, 91-113, (1970) · Zbl 0185.24002
[6] Leitmann, G; Rocklin, S; Vincent, T.L, A note on control space properties of cooperative games, J. optimization theory appl., 9, 379-390, (1972) · Zbl 0235.90059
[7] Stoer, J; Witzgall, C, Convexity and optimization in finite dimensions I, (1970), Springer-Verlag Berlin, New York · Zbl 0203.52203
[8] Hadley, G, Linear programming, (1963), Addison and Wesley Reading, MA · Zbl 0102.36304
[9] Dantzig, G.B, Linear programming and extentions, (1963), Princeton University Press Princeton, NJ · Zbl 0108.33103
[10] Yu, P.L; Zeleny, M, On some linear multi-parametric programs, () · Zbl 0357.90034
[11] Gal, T; Nedoma, J, Multiparametric linear programming, Management sci., 18, 406-421, (1972) · Zbl 0237.90037
[12] Zeleny, M, Linear multiobjective programming, (), 220 · Zbl 0325.90033
[13] Mangasarian, O.L, Nonlinear programming, (1969), McGraw-Hill New York · Zbl 0194.20201
[14] Charnes, A; Cooper, W.W, ()
[15] Geoffrion, A.M; Geoffrion, A.M, Strictly concave parametric programming, part II, Management sci., Management sci., 13, 359-370, (1967) · Zbl 0154.44901
[16] Geoffrion, A.M, Solving bicriterion mathematical programs, Operations res., 15, 39-54, (1967) · Zbl 0173.21602
[17] Yu, P.L, Nondominated investment policies in stock market, systems analysis program, (), F7222
[18] (), 816
[19] Zeleny, M, A concept of compromise solutions and the method of the displaced ideal, J. computers opns. res., 1, 17, (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.